TheLupusSite.com banner

1 - 3 of 3 Posts

·
Registered
Joined
·
1,485 Posts
Discussion Starter #1
I have taken off one dose of Neurontin and can really feel it. But so far I'm holding fast. The problem is that I've developed over the past few years a really difficult problem: when pain levels hit a certain point, I start to vomit. The only way to stop it is to use a suppository that puts me out -- and I mean really out -- for an entire day.

Has anyone else run into this? Do you know of any help for this other than unconsciousness? I've tried just about everything, but ultimately anything that goes down the throat comes right back up. All the meditating in the world doesn't keep anything on my stomach when I start pain vomiting.

Any suggestions? Sympathy, anybody??:lol: Anyhow, like I said, a small moan and hope that somebody knows of a suppository that won't leave me an unconscious lump on the sofa for a day.

Sunny
 

·
Registered
Joined
·
1,835 Posts
Wow sunny...I have never encountered anything like that, how awful! All I can do is offer my sympathy and hope someone comes along with more inforamtion.

Love Stephanie
 

·
Registered
Joined
·
1,563 Posts


Oh my gosh sunny i sure wish i did no something that would help you(((((hugs)))).That does not sound like something that is a little moan as it sounds like that would be pure h-ll.I sure hope that someone comes along with a wonderful idea for you and know i will be thinking about you and hoping you get things under control((((hugs)))).Please let us know how you are doing.

Tammy
 
1 - 3 of 3 Posts
Top